# SDR FDEA202311241889

- Difficulty date: November 24, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-300
- Aircraft serial: 42714
- Aircraft time: 17,908 hours, 6,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32133
- Part serial: UNKNOWN
- Condition: Damaged
- Location: Zone 100
- Part time: 17,908 hours, 6,173 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER HALF OF FUSELAGE, BETWEEN STA 132.5 AND 143.5, AND BETWEEN STGR 30-L AND STGR   31-L, BIRD STRIKE.   DAMAGE AT LOWER HALF OF FUSELAGE, BETWEEN STA 132.5 AND BETWEEN STGR 50-L AND   STGR 31-L, WAS REPAIRED I.A.W. E.A.:# H-5330-T0377078 PART: 1(P1) RELEASE DATE: NOV 23, 2023
